MAUDE Adverse Event Report: CAREFUSION GRAVITY SET 15 DP V/ NV CV,3SS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION GRAVITY SET 15 DP V/ NV CV,3SS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 42103E-07
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Patient demographics have been requested, but not received.
 
Event or Problem Description
It was reported that the set disconnected, popped off.Additional information has been requested but not received.

Brand Name
GRAVITY SET 15 DP V/ NV CV,3SS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8822422
Report Number9616066-2019-02034
Device Sequence Number3039044
Product Code FPA
UDI-Device Identifier10885403225840
UDI-Public10885403225840
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42103E-07
Device Catalogue Number42103E-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1